# SDR QXEA200601189

- Difficulty date: April 19, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 19,472 hours, 28,174 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 DENT ON LEFT FUSELAGE (UNDER LEFT ICE SHIELD) APPROXIMATELY STATION X303.0, Z156.5.  REPAIRED IAW DHC-8-200 SRM 51-40-11, 51-20-16, 51-20-36, AND HORIZON AIR EA 2-53-541.
